MAUDE Adverse Event Report: Exactech, Inc. 145-DEG PE 38MM HUM LINER +2.5; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented

Exactech, Inc. 145-DEG PE 38MM HUM LINER +2.5; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Catalog Number 320-38-03
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right shoulder replacement.Subsequently, the patient experienced implant loosening and an infection.As a result, the patient had a revision procedure, with removal of all implants and implantation of a competitive system per surgeon preference.The patient was last known to be in stable condition following the event.No further information has been provided.

Brand Name
145-DEG PE 38MM HUM LINER +2.5
Common Device Name
Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
+1(352)377-1140
MDR Report Key50841215
Report Number1038671-2026-01217
Device Sequence Number10050834
Product Code KWT
UDI-Device Identifier10885862086662
UDI-Public10885862086662
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Catalogue Number320-38-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale